MAUDE Adverse Event Report: ARTHREX, INC. DX KNOTLESS SWIVELOCK, BC, 4.75 MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. DX KNOTLESS SWIVELOCK, BC, 4.75 MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number DX KNOTLESS SWIVELOCK, BC, 4.75 MM
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2024, it was reported by an arthrex subsidiary employee via email that an ar-8980bc dx knotless swivelock, an ar-8913ds mini tightrope, and an ar-7237-7 fibertape could not be easily implanted.The patient's bone was hard, so the surgeon tapped the implants in with a mallet to place them in the tunnel.This was discovered during a lisfranc procedure on (b)(6) 2024.One to two weeks later, on (b)(6) 2024, the patient underwent revision surgery to have all the products explanted.The ar-8980bc dx knotless swivelock anchor had pulled out of the medial cuneiform bone.The lisfranc ligament plasty procedure was completed using an ar-8913ds mini tightrope from lot number 15242118, an ar-7237-7 fibertape from lot number 15081694, and an ar-8922 suture button from lot number 15166049.
 
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to improper bone preparation.

Brand Name
DX KNOTLESS SWIVELOCK, BC, 4.75 MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20268246
Report Number1220246-2024-07778
Device Sequence Number7315821
Product Code MAI
UDI-Device Identifier00888867319868
UDI-Public00888867319868
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model NumberDX KNOTLESS SWIVELOCK, BC, 4.75 MM
Device Catalogue NumberAR-8980BC
Device Lot Number15050278
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2024
Supplement Date Received by Manufacturer06/10/2025
Initial Report FDA Received Date09/20/2024
Supplement Report FDA Received Date07/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown